Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 133, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 7, 2008, 12:49 PM CDT for 6 counties in Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2008, 12:49 PM CDT (17:49 UTC)
- Expired
- Aug 7, 2008, 4:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 40 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 071749
FFWMEG
MSC017-057-081-095-115-145-072145-
/O.NEW.KMEG.FF.W.0133.080807T1749Z-080807T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT THU AUG 7 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRATTS
FRIENDSHIP...NEW ALBANY...KEOWNVILLE...GUNTOWN...ETTA...BLAIR AND
BALDWYN.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 445 PM CDT BEFORE THE RAIN ENDS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3378 8872 3380 8872 3381 8875 3441 8923
3457 8924 3461 8898 3461 8885 3455 8872
3452 8872 3452 8866 3432 8820 3408 8819
3375 8824 3374 8831 3369 8837 3368 8865
$$1 follow-up statement
000
WGUS74 KMEG 071917
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
217 PM CDT THU AUG 7 2008
MSC017-057-081-095-115-145-072145-
/O.CON.KMEG.FF.W.0133.000000T0000Z-080807T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION MS-LEE MS-ITAWAMBA MS-PONTOTOC MS-MONROE MS-CHICKASAW MS-
217 PM CDT THU AUG 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN CHICKASAW...MONROE...NORTHEASTERN PONTOTOC...ITAWAMBA...
LEE AND UNION COUNTIES...
AT 217 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HEAVY RAINFALL HAD
OCCURRED OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER RADAR
ESTIMATES THAT 1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERONA...
TUPELO...TROY...TREMONT...SALTILLO...PRATTS FRIENDSHIP...PONTOTOC...
PLANTERSVILLE...PINEDALE...NEW HARMONY...NEW ALBANY...MANTACHIE...
KEOWNVILLE...GUNTOWN...FURRS...FULTON...FAIRVIEW...EVERGREEN...
ETTA...ECRU...BLAIR AND BALDWYN.
.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 445 PM CDT AS ANOTHER CLUSTER OF SHOWERS AND
THUNDERSTORMS MOVE IN FROM THE NORTHWEST.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.
.TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MEMPHIS.
LAT...LON 3378 8872 3380 8872 3381 8875 3441 8923
3457 8924 3461 8898 3461 8885 3455 8872
3452 8872 3452 8866 3432 8820 3408 8819
3375 8824 3374 8831 3369 8837 3368 8865
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 10:59 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 7, 10:59 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1059 AM CDT THU AUG 7 2008 .UPDATE... NUMEROUS SHOWERS AND THUNDERSTORMS ARE PUSHING SOUTHEAST ACROSS THE MIDSOUTH THIS MORNING AHEAD OF A COLD FRONT. FLASH FLOODING APPEARS TO BE THE MAIN CONCERN WITH WIDESPREAD HEAVY RAIN. INCREASED POPS SLIGHTLY FOR TODAY AND DECREASED HIGH TEMPERATURES IN NORTHEAST ARKANSAS AND WEST TENNESSEE WHERE RAIN HAS FALLEN. SEVERE POTENTIAL LOOKS TO BE MORE PROMINENT LATER THIS AFTERNOON ALONG AND SOUTH OF I-40 AS THE FRONT PUSHES INTO A MORE UNSTABLE AIRMASS. UPDATED HWO WILL BE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 431 AM CDT THU AUG 7 2008/ DISCUSSION...08Z SURFACE ANALYSIS PLACES A WEAK COLD FRONT FROM KENTUCKY BACK THROUGH SOUTHERN MISSOURI AND INTO THE CENTRAL PLAINS. ACROSS THE MID SOUTH THIS MORNING CLOUD COVER HAS BEEN GRADUALLY INCREASING AS THE FRONT BEGINS TO DRIFT SOUTH WITH TEMPERATURES MOSTLY IN THE 70S. SEVERE THUNDERSTORM POTENTIAL TODAY IS THE PRIMARY FOCUS IN THIS FORECAST PACKAGE. A WEAK COLD FRONT WILL MOVE THROUGH THE MID SOUTH TODAY. REGIONAL WSR-88D RADAR TRENDS INDICATE SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHERN MISSOURI AND NORTH CENTRAL ARKANSAS. HOWEVER...THIS ELEVATED CONVECTIVE ACTIVITY HAS BEEN WEAKENING AS IT MOVES INTO THE MID SOUTH WHERE WEAK RIDGING IS STILL IN PLACE. NONETHELESS...EXPECTING SHOWERS AND THUNDERSTORMS TO CONTINUE DEVELOPING WITH BEST CHANCES OF RAINFALL MAINLY SOUTH OF I-40 THIS AFTERNOON IN ASSOCIATION WITH DAYTIME INSTABILITY. DESPITE SUFFICIENT INSTABILITY...NOT OVERLY IMPRESSED WITH AN ORGANIZED SEVERE THUNDERSTORM THREAT TODAY AS 700-500 MB LAYER MID LEVEL LAPSE RATES WILL AVERAGE BELOW 6 C/KM. IF A COLD POOL CAN DEVELOP ACROSS NORTH MISSISSIPPI THIS AFTERNOON FROM ONGOING SHOWERS AND THUNDERSTORMS...AN ISOLATED THREAT OF DAMAGING WINDS/NICKEL SIZE HAIL MAY BE POSSIBLE...MAINLY ACROSS NORTHEAST MISSISSIPPI. THE COLD FRONT WILL CONTINUE TO MOVE SOUTH OF THE FORECAST AREA TONIGHT AND FRIDAY WITH RAIN CHANCES COMING TO AN END BY FRIDAY AFTERNOON AS HIGH PRESSURE BUILDS INTO THE MID SOUTH. LONG RANGE MODELS STILL INDICATE THE FRONT MOVING BACK NORTH AS A WARM FRONT SUNDAY THEN STALLING OUT ACROSS THE MID SOUTH FOR THE REMAINDER OF THE PERIOD. AS A RESULT...KEPT RAIN CHANCES IN THE FORECAST FOR SUNDAY AND BEYOND. && .PRELIMINARY POINT TEMPS/POPS... MEM 91 71 91 68 / 70 10 10 0 MKL 88 64 90 59 / 70 10 10 0 JBR 89 65 89 62 / 80 10 0 0 TUP 92 68 90 62 / 70 30 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && CCD/CJC
Hazardous weather outlook, Aug 7, 11:13 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1113 AM CDT THU AUG 7 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081815- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1113 AM CDT THU AUG 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAIN WITH THE POTENTIAL FOR FLASH FLOODING WILL BE THE MAIN CONCERN WITH ANY STORMS THROUGH THE AFTERNOON HOURS. THESE STORMS WILL CONTINUE TO PROGRESS SOUTHEAST AHEAD OF A COLD FRONT. THE BEST SEVERE POTENTIAL LOOKS TO BE ALONG AND SOUTH OF I-40 THIS AFTERNOON. ANY THUNDERSTORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL UP TO THE SIZE OF NICKELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF NORTHEAST MISSISSIPPI THIS AFTERNOON.
In the hours before
Special weather statement, Aug 7, 11:26 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1126 AM CDT THU AUG 7 2008 MSZ023-071700- CHICKASAW MS- 1126 AM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF HOULKA AT 1126 AM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CHICKASAW COUNTY...INCLUDING THE CITY OF OKOLONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL NOON CDT.
Local storm report, Aug 7, 11:54 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 AM CDT THU AUG 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD PARAGOULD 36.06N 90.51W
08/07/2008 GREENE AR BROADCAST MEDIA
SIX TO SEVEN INCHES OF WATER ON SOUTH 27 STREET IN
PARAGOULD. REPORTED BY KAIT-TV.
1105 AM FLASH FLOOD BLYTHEVILLE 35.84N 90.37W
08/07/2008 CRAIGHEAD AR LAW ENFORCEMENT
WATER BEGINNING TO COVER ROADWAYS IN BLYTHEVILLE.
1125 AM TSTM WND DMG 9 NE RIPLEY 35.84N 89.42W
08/07/2008 LAUDERDALE TN LAW ENFORCEMENT
TREE DOWNED ON CURVE NANKIPOO ROAD NORTHEAST OF RIPLEY.
&&
JKTSpecial weather statement, Aug 7, 12:06 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1206 PM CDT THU AUG 7 2008 TNZ020-050>052-071730- CROCKETT TN-GIBSON TN-HAYWOOD TN-MADISON TN- 1206 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHEAST OF EATON TO 4 MILES SOUTH OF HOLLY GROVE AT 1206 PM CDT...MOVING EAST AT 35 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS COULD REINTENSIFY AND BECOME SEVERE. PEOPLE IN CROCKETT...GIBSON...HAYWOOD AND MADISON COUNTIES... INCLUDING THE CITIES OF HUMBOLDT...JACKSON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1230 PM CDT.
Special weather statement, Aug 7, 12:10 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1210 PM CDT THU AUG 7 2008 ARZ048-049-071745- LEE AR-ST. FRANCIS AR- 1210 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... LEE COUNTY IN EASTERN ARKANSAS... ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 9 MILES NORTHWEST OF PALESTINE TO MORO AT 1210 PM CDT... MOVING EAST AT 33 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE THUNDERSTORMS. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING THE CITIES OF FORREST CITY...HUGHES...MADISON...MARIANNA AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1245 PM CDT.
Special weather statement, Aug 7, 12:35 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1235 PM CDT THU AUG 7 2008 TNZ052>054-071830- HENDERSON TN-MADISON TN-CHESTER TN- 1235 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... HENDERSON COUNTY IN SOUTHWEST TENNESSEE... MADISON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES NORTH OF FAIRVIEW TO 9 MILES SOUTHWEST OF BEMIS AT 1235 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CHESTER...HENDERSON AND MADISON COUNTIES...INCLUDING THE CITIES OF HENDERSON...JACKSON AND LEXINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 130 PM CDT.
Special weather statement, Aug 7, 12:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1242 PM CDT THU AUG 7 2008 MSZ016-017-071830- LEE MS-ITAWAMBA MS- 1242 PM CDT THU AUG 7 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER EVERGREEN AT 1242 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN ITAWAMBA AND LEE COUNTIES...INCLUDING THE CITIES OF FULTON...TUPELO AND VERONA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 130 PM CDT.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 11:55 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 35 min |
| Aug 7, 12:26 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 34 min |
| Aug 7, 12:30 PM CDT | Severe Thunderstorm Warning | MEG | Tate, Tunica | 45 min |
| Aug 7, 1:00 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tate | 45 min |
| Aug 7, 1:04 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Aug 7, 1:12 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 3 hr |
| Aug 7, 1:27 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Yalobusha | 48 min |
| Aug 7, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Union | 50 min |
| Aug 7, 2:06 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 39 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.